# SDR DALA1225520698

- Difficulty date: March 24, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 43,868 hours, 16,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER SURFACE AT STA 345 FROM BL5L TO BL20L.  REMOVED CORROSION ON FLOORBEAM, FOUND 2 EA AREAS OUT OF LIMITS, FABRICATED REPAIR ANGLES AND INSTALLED, COMPLIED WITH ERA 481634-14 REV ORIGINAL DURING HMV.
